# SDR QXEA200601024

- Difficulty date: April 4, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE AFT BAGGAGE DOOR SURROUND STOP FITTINGS WORN AT EIGHT LOCATIONS.  REPAIRED IAW DHC-8-200 SRM 52-30-00-820-001 AND RD 8-104, ISSUE 3.
